Corrigendum to “Height graded relative hyperbolicity and quasiconvexity”
François Dahmani; Mahan Mj
Journal de l'École polytechnique — Mathématiques, Volume 6 (2019), p. 425-432

There is an unfortunate mistake in the statement and the proof of Proposition 5.1 of [DM17]. This affects one direction of the implications of the main theorem. A correction is given, that states that given a quasi-convex subgroup of a hyperbolic (or relatively hyperbolic) group, the graded relative hyperbolic structure holds with respect to saturations of i-fold intersections, that are stabilizers of limit sets of i-fold intersections.

Une malencontreuse erreur entache la preuve, et l’énoncé, de la Proposition 5.1 de l’article mentionné en titre. Celle-ci affecte un sens d’implication du théorème principal. Nous en donnons ici une correction, qui indique que, étant donné un sous-groupe quasi-convexe d’un groupe hyperbolique, ou relativement hyperbolique, la collection des saturations des intersections multiples (et non pas des intersections multiples elles-mêmes) fournit une structure relativement hyperbolique graduée.

Received : 2018-04-25
Accepted : 2019-06-06
Published online : 2019-06-19
DOI : https://doi.org/10.5802/jep.97
Classification:  20F65,  20F67,  22E40
Keywords: Quasi-convex subgroups, hyperbolic groups, relatively hyperbolic groups, convex cocompact groups
@article{JEP_2019__6__425_0,
     author = {Fran\c cois Dahmani and Mahan Mj},
     title = {Corrigendum to  ``Height graded relative hyperbolicity and quasiconvexity''},
     journal = {Journal de l'\'Ecole polytechnique --- Math\'ematiques},
     publisher = {\'Ecole polytechnique},
     volume = {6},
     year = {2019},
     pages = {425-432},
     doi = {10.5802/jep.97},
     zbl = {06754335},
     language = {en},
     url = {https://jep.centre-mersenne.org/item/JEP_2019__6__425_0}
}
Dahmani, François; Mj, Mahan. Corrigendum to  “Height graded relative hyperbolicity and quasiconvexity”. Journal de l'École polytechnique — Mathématiques, Volume 6 (2019) pp. 425-432. doi : 10.5802/jep.97. https://jep.centre-mersenne.org/item/JEP_2019__6__425_0/

[DG18] F. Dahmani & V. Guirardel - “Recognizing a relatively hyperbolic group by its Dehn fillings”, Duke Math. J. 167 (2018) no. 12, p. 2189-2241 | Article | MR 3848390 | Zbl 06966871

[DM17] F. Dahmani & M. Mj - “Height, graded relative hyperbolicity and quasiconvexity”, J. Éc. polytech. Math. 4 (2017), p. 515-556 | Article | MR 3646028 | Zbl 06754335

[DT17] S. Dowdall & S. J. Taylor - “The co-surface graph and the geometry of hyperbolic free group extensions”, J. Topology 10 (2017) no. 2, p. 447-482 | Article | MR 3653318 | Zbl 06778840

[DT18] S. Dowdall & S. J. Taylor - “Hyperbolic extensions of free groups”, Geom. Topol. 22 (2018) no. 1, p. 517-570 | Article | MR 3720349 | Zbl 06805084

[Gro87] M. Gromov - “Hyperbolic groups”, in Essays in group theory, Math. Sci. Res. Inst. Publ., vol. 8, Springer, New York, 1987, p. 75-263 | Article | MR 919829 | Zbl 0634.20015

[Osi06] D. V. Osin - Relatively hyperbolic groups: intrinsic geometry, algebraic properties, and algorithmic problems, Mem. Amer. Math. Soc., vol. 179, no.  843, American Mathematical Society, Providence, RI, 2006 | Zbl 1093.20025

[Raf14] K. Rafi - “Hyperbolicity in Teichmüller space”, Geom. Topol. 18 (2014) no. 5, p. 3025-3053 | Article | Zbl 1314.30082

[Yan12] W.-y. Yang - “Limit sets of relatively hyperbolic groups”, Geom. Dedicata 156 (2012), p. 1-12 | Article | MR 2863542 | Zbl 1252.20042